# SDR 2001FA0000434

- Difficulty date: September 5, 2001
- Submitted: October 26, 2001
- Operation: General aviation
- Propeller: Hartzl HCC4YR2
- System (JASC): 6110 · Propeller Assembly
- Part: Fork
- Part number: C4503
- Part serial: N0901
- Condition: Cracked
- Location: Propeller
- Part time: 1,113 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS RECEIVED FOR STANDARD 60 MONTH OVERHAUL IAW MFG SL.  CURRENT PROPELLER TIMES ARE: TTSN1113.80 TSO N/A.  THIS IS THE PROPELLERS FIRST OVERHAUL.   DURING THE INSPECTION OF THE PROPELLER COMPONENTS, FOR PART NUMBER C-4503, SERIAL NUMBER N0901 WAS FOUND CRACKED IN THE FORWARD INBOARD EAR.  ALSO, THE CORRESPONDING BLADE, PART NUMBER FC7663D6Q WITH SERIAL NUMBER H37377 HAS A BENT BLADE PIN AND BEARING RACE PART NUMBER A-2202 WAS FRETTED.  HARTZELL PROPELLER WAS NOTIFIED VIA PHONE.  ALL CONDEMNED PARTS WERE RED TAGGED AND ENTERED ON MFG FORM 101DA BEFORE RETURNING TO CUSTOMER.  THE REMAINING PARTS CHECK GOOD.  PROPELLER WAS REASSEMBLED WITH REPLACEMENT PARTS AND RETURNED TO SERVICE.
